Alert archive / Maine / Special Weather Statements in 2013

Special Weather Statement, NWS Gray, ME

July 19, 2013Waldo County, Maine

NWS Gray, ME issued this special weather statement at Jul 19, 2013, 10:13 PM EDT for Waldo County, Maine. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 10:13 PM EDT (02:13 UTC)
Expired
Jul 19, 2013, 11:15 PM EDT
In force
62 min
Issued by
NWS Gray, ME

County Waldo County, ME

The radar

The Portland,ME radar (KGYX), 112 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 2.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1652 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS81 KGYX 200213
SPSGYX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EDT FRI JUL 19 2013

MEZ014-021-022-025>028-200315-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SAGADAHOC-SOUTHERN
SOMERSET-
1013 PM EDT FRI JUL 19 2013

...STRONG THUNDERSTORMS WILL IMPACT KNOX COUNTY...SAGADAHOC COUNTY...
LINCOLN COUNTY...SOMERSET COUNTY...WALDO COUNTY AND KENNEBEC COUNTY
THROUGH 1115 PM EDT...

AT 1013 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF DETROIT TO FREEDOM TO 4 MILES NORTHWEST OF DRESDEN...OR
ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF NEWPORT TO 4 MILES
SOUTH OF THORNDIKE TO 6 MILES SOUTH OF GARDINER...MOVING EAST AT 55
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
WINDSOR...UNITY...TROY...THORNDIKE...SOMERVILLE...PITTSTON...
PITTSFIELD...PALMYRA...PALERMO AND KNOX THROUGH 1115 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.

LAT...LON 4405 6866 4411 6879 4400 6877 4404 6893
      4416 6892 4417 6900 4431 6894 4416 6907
      4395 6907 4413 6982 4492 6936 4465 6917
      4468 6881 4446 6880 4439 6897 4436 6885
      4418 6894 4420 6881 4411 6862

$$
MLE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Jul 19, 9:11 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 19, 9:11 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
911 PM EDT FRI JUL 19 2013

.SYNOPSIS...
HOT AND HUMID WEATHER WILL CONTINUE THIS EVENING ALONG WITH THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY ACROSS
NORTHERN AREAS WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT
THROUGH 11 PM THIS EVENING. OTHERWISE VERY WARM AND MUGGY WEATHER
AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE OFF THE
COAST SATURDAY NIGHT WITH ANOTHER CHANCE OF STRONG TO SEVERE
THUNDERSTORMS DURING THE DAY SATURDAY. HIGH PRESSURE FOLLOWS THE
FRONT BRINGING COOLER AND LESS HUMID AIR TO THE REGION WHICH WILL
END OUR HEAT WAVE. THE HIGH WILL HOLD ON THROUGH TUESDAY. WEAK
LOW PRESSURE WILL MOVE THROUGH SOUTHERN NEW ENGLAND TUESDAY NIGHT
AND WEDNESDAY...PROVIDING THE NEXT CHANCE OF SHOWERS OR
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WILL UPDATE TO EXPAND THE SVR TSTM WATCH TO COVER THE REST OF THE
FCST AREA THRU 11 PM AS INDICATED BY LATEST RADAR TRENDS. TSTMS
MAY NOT REACH THE COAST TIL AFTER 11 PM...BUT WILL COVER THAT WITH
WARNINGS AS NEEDED.

PREVIOUS DISCUSSION...

WILL UPDATE TO DROP THE HEADLINE FOR THE HEAT ADVISORY AND
EXCESSIVE HEAT WARNING WHICH EXPIRED AT 7 PM. IT WILL REMAIN VERY
WARM AND MUGGY THROUGH THE NIGHT BUT AS THE EVENING WEARS ON
TEMPERATURES WILL FALL AS DEW POINTS REMAIN HIGH. THIS WILL ALLOW
FOR HEAT INDEX VALUES TO ALSO DROP THIS EVENING. NO OTHER CHANGES
AT THIS TIME.

PREVIOUS DISCUSSION...

WILL UPDATE TO ADJUST CHANCE OF SHOWERS AND THUNDERSTORMS BASED ON
LATEST RADAR. RADAR SHOWING LINE OF STRONG/SEVERE THUNDERSTORMS
MOVING THROUGH OUR NORTHERN MOST ZONES. A FEW SHOWERS JUST SOUTH
OF THE LINE WITH MOST OF THE FORECAST AREA DRY AT THIS TIME. THE
LINE OF STORMS WILL CONTINUE TO MOVE EAST WHILE OTHER SHOWERS AND
ISOLATED TO SCATTERED THUNDERSTORMS MAKE THERE WAY INTO THE REGION
LATER THIS EVENING.

HAVE ADDED PATCHY VALLEY FOG LATER TONIGHT DUE TO ANY RAINFALL
THAT OCCURS AND SATURATES THE BOUNDARY LAYER WHERE WE ALREADY HAVE
VERY HIGH DEW POINTS.

ALREADY UPDATED FORECAST TO ISSUE A SEVERE THUNDERSTORM WATCH FOR
OUR NORTHERN ZONES WHICH INCLUDE COOS COUNTY IN NH AND OXFORD...
FRANKLIN AND SOMERSET COUNTIES IN MAINE. THE WATCH IS IN EFFECT
THROUGH 11 PM THIS EVENING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
EXPECT THE COLD FRONT TO BE PUSHING INTO NORTHERN AREAS BY
SATURDAY MORNING... WITH SHOWERS AND THUNDERSTORMS ALONG AND AHEAD
OF IT. MAY HAVE ACTIVITY ONGOING AT 8 AM... PROGRESSING SOUTHEAST
ACROSS THE FORECAST AREA THROUGH THE AFTERNOON. THUNDERSTORM
CHANCES DIMINISH THROUGH THE LATE AFTERNOON AS THE FRONT PUSHES
OFFSHORE. WIND SHEAR WILL BE SUPPORTIVE FOR STORM ORGANIZATION AND
A DAMAGING WIND THREAT.

HIGH TEMPERATURES WILL REACH THE UPPER 80S AND LOW 90S ALONG THE
COASTAL PLAIN WHERE SOME HEATING WILL OCCUR BEFORE THUNDERSTORMS
ARRIVE. LINGERING HUMIDITY WILL ALLOW HEAT INDEX VALUES TO REACH
THE UPPER 90S BUT SHOULD NOT REACH HEAT ADVISORY LEVELS.

WITH THE COLD FRONT PUSHING OFFSHORE AND DRY HIGH PRESSURE
BUILDING IN BEHIND IT... EXPECT A BREAK FROM THE HUMID WEATHER AND
A RETURN TO MORE SEASONABLE TEMPERATURES. LOWS WILL REACH THE 50S
AND LOW 60S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY WILL FINALLY BRING AN END TO THE HEAT AND HUMIDITY...WITH
DEW POINTS DROPPING INTO 50S AND HIGHS IN THE 70S TO AROUND 80...
UNDER MAINLY SUNNY SKIES. THE HIGH SHOULD STAY IN PLACE BENEATH
MAINLY ZONAL FLOW ALOFT THROUGH TUESDAY...WITH SEASONABLE TEMPS
AND RH LEVELS.

MODELS SUGGESTING SEVERAL 500MB WAVES TRACKING OUT ACROSS THE GREAT
LAKES TUESDAY INTO THE END OF THE WEEK...CARVING OUT A LARGER SCALE
TROUGH OVER THE EASTERN THIRD OF THE CONUS. THERE WILL BE A COUPLE
CHANCES FOR PRECIP AS THESE WAVES MOVE THROUGH...THE FIRST OF WHICH
LOOKS TO BE TUESDAY NIGHT OR WEDNESDAY. AS THE 500 MB TROUGH DIGS
TO THE WEST...WILL SEE AN INCREASE IN MOISTURE...WITH MORE HUMID
CONDITIONS RETURNING MID-LATE WEEK.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY NIGHT/...SEVERE TSTM WATCH IN EFFECT
THROUGH 03Z THIS EVE FOR OUR NORTHERN ZONES WHICH IMPACTS HIE.
ISOLD TO SCT TSTMS COULD ALSO IMPACT REST OF FORECAST AREA
OVERNIGHT...RESULTING IN GUSTY WINDS AND LOWER CIG/VSBY. PATCHY F
COULD FORM OVERNIGHT ESPECIALLY WHERE RAIN FALLS...LEADING TO
LOCAL IFR/LIFR. TSTMS POSSIBLE SATURDAY WITH SEVERE WX AGAIN A
POSSIBILITY AS A COLD FRONT MOVES THROUGH LATER IN THE DAY. HIGH
PRESSURE BUILDS IN SATURDAY NIGHT BRINGING VFR WX, WITH SOME
PATCHY LATE NIGHT VALLEY F POSSIBLE, AS IT PUSHES TSTMS OUT TO
SEA.

LONG TERM...MAINLY VFR THROUGH WEDNESDAY. SOME VALLEY FOG WILL BE
POSSIBLE SUNDAY AND MONDAY NIGHT WITH RESTRICTIONS POSSIBLE IN FOG
AND COASTAL STRATUS TUESDAY NIGHT.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...WILL UPDATE TO
INCREASE WINDS/GUSTS A BIT AND LOWER SEAS SOME FOR THIS EVENING
BASED ON LATEST BUOY REPORTS. SMALL CRAFT ADVISORY CONTINUES FOR
THE OUTER WATERS. THE PERSISTENT SOUTHWEST FLOW WILL ALLOW SEAS
TO BUILD THROUGH TONIGHT... BUT MODELS TEND TO OVERDO THE WAVE
HEIGHTS ON SOUTHWEST FLOW. STILL MAY SEE SOME 5 FT SEAS IN EASTERN
AREAS BY MORNING. SEAS SHOULD SUBSIDE FROM SOUTHWEST TO NORTHEAST
DURING THE DAY ON SATURDAY. WINDS LET UP LATE SATURDAY THEN SHIFT
TO NW AS THE FRONT MOVES OFFSHORE SATURDAY NIGHT.

LONG TERM...WATERS SHOULD BE QUIET SUNDAY THROUGH WEDNESDAY...WITH
LIGHT WINDS...AND SEAS BELOW 5FT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ150-152.
     SMALL CRAFT ADVISORY UNTIL NOON EDT SATURDAY FOR ANZ154.

&&
Hazardous weather outlook, Jul 19, 9:09 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
909 PM EDT FRI JUL 19 2013

MEZ007>009-012>014-018>028-NHZ001>010-013-014-210115-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
909 PM EDT FRI JUL 19 2013

...SEVERE THUNDERSTORM WATCH 423 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE STORMS ARE POSSIBLE ON SATURDAY AS A COLD FRONT DROPS
SOUTH THROUGH THE REGION. THE GREATEST THREAT WITH THESE STORMS
WILL BE DAMAGING WINDS AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-210115-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
909 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND VERY STRONG
WINDS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY AS A COLD FRONT
DROPS SOUTH THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 19, 9:03 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
903 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GROVETON                44.60N  71.52W
07/19/2013                   COOS               NH   TRAINED SPOTTER

            TREES DOWN ALONG ROUTE 3 FROM GROVETON UP INTO
            COLEBROOK AND FURTHER NORTH INTO PITTSBURG

&&

CORRECTED EVENT TIME

EVENT NUMBER GYX1300244

BROWN
Local storm report, Jul 19, 9:38 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
938 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     RUMFORD                 44.55N  70.55W
07/19/2013                   OXFORD             ME   LAW ENFORCEMENT

            OXFORD COUNTY SHERIFF REPORTES TREES AND WIRES DOWN IN
            BETHEL... RUMFORD... NORWAY AND WOODSTOCK. DISPATCH
            RECEIVING MORE CALLS WHILE WE WEERE TALKING.

&&

EVENT NUMBER GYX1300245

BROWN
Local storm report, Jul 19, 9:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
954 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND DMG     BETHLEHEM               44.28N  71.69W
07/19/2013                   GRAFTON            NH   LAW ENFORCEMENT

            GRAFTON COUNTY DISPATCH REPORTED TREES DOWN IN
            BETHLEHEM.

&&

EVENT NUMBER GYX1300246

BROWN
Special weather statement, Jul 19, 9:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
955 PM EDT FRI JUL 19 2013

MEZ012-019-020-200245-
ANDROSCOGGIN-INTERIOR CUMBERLAND-SOUTHERN OXFORD-
955 PM EDT FRI JUL 19 2013

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...OXFORD
COUNTY AND CUMBERLAND COUNTY THROUGH 1045 PM EDT...

AT 955 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HARRISON...OR ABOUT 5 MILES
NORTHEAST OF BRIDGTON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OTISFIELD...HARRISON...
BRIDGTON...OXFORD...CASCO...MECHANIC FALLS...POLAND...MINOT...RANGE
PONDS STATE PARK AND NEW GLOUCESTER THROUGH 1045 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.

LAT...LON 4413 7002 4388 7031 4404 7077 4417 7070

MLE
Local storm report, Jul 19, 10:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1001 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     MADISON                 44.80N  69.88W
07/19/2013                   SOMERSET           ME   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN MADISON REPORTED BY SHERIIFS
            OFFICE

&&

EVENT NUMBER GYX1300247

BROWN
Special weather statement, Jul 19, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EDT FRI JUL 19 2013

MEZ014-021-022-025>028-200315-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SAGADAHOC-SOUTHERN
SOMERSET-
1013 PM EDT FRI JUL 19 2013

...STRONG THUNDERSTORMS WILL IMPACT KNOX COUNTY...SAGADAHOC COUNTY...
LINCOLN COUNTY...SOMERSET COUNTY...WALDO COUNTY AND KENNEBEC COUNTY
THROUGH 1115 PM EDT...

AT 1013 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF DETROIT TO FREEDOM TO 4 MILES NORTHWEST OF DRESDEN...OR
ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF NEWPORT TO 4 MILES
SOUTH OF THORNDIKE TO 6 MILES SOUTH OF GARDINER...MOVING EAST AT 55
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
WINDSOR...UNITY...TROY...THORNDIKE...SOMERVILLE...PITTSTON...
PITTSFIELD...PALMYRA...PALERMO AND KNOX THROUGH 1115 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.

LAT...LON 4405 6866 4411 6879 4400 6877 4404 6893
      4416 6892 4417 6900 4431 6894 4416 6907
      4395 6907 4413 6982 4492 6936 4465 6917
      4468 6881 4446 6880 4439 6897 4436 6885
      4418 6894 4420 6881 4411 6862

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:12 PM EDTSevere Thunderstorm WarningGYXSomerset33 min
Jul 19, 8:15 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford45 min
Jul 19, 8:56 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford, Somerset34 min
Jul 19, 9:26 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Knox, Lincoln, Oxford and 2 more49 min
Jul 19, 9:44 PM EDTSevere Thunderstorm WarningGYXOxford, York46 min
Jul 19, 9:55 PM EDTSpecial Weather StatementGYXAndroscoggin50 min
Jul 20, 12:27 AM EDTSpecial Weather StatementGYXCumberland48 min
Jul 20, 2:30 PM EDTSpecial Marine WarningGYX90 min
Jul 20, 3:07 PM EDTSevere Thunderstorm WarningGYXOxford53 min
Jul 20, 3:22 PM EDTSpecial Marine WarningGYX53 min
Jul 20, 3:46 PM EDTSpecial Weather StatementGYXWaldo29 min
Jul 20, 4:05 PM EDTSpecial Weather StatementGYXKennebec40 min
Jul 20, 4:36 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Knox, Lincoln, Somerset and 1 more54 min
Jul 20, 5:21 PM EDTSevere Thunderstorm WarningGYXKnox, Lincoln, Waldo24 min
Jul 20, 5:27 PM EDTSpecial Marine WarningGYX63 min
Jul 19, 8:37 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton23 min
Jul 19, 9:03 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton42 min
Jul 19, 10:53 PM EDTSpecial Weather StatementGYXSullivan52 min
Jul 19, 11:06 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan39 min
Jul 19, 11:17 PM EDTAreal Flood AdvisoryGYXMerrimack, Sullivan118 min
Jul 19, 11:39 PM EDTSpecial Weather StatementGYXBelknap, Merrimack, Strafford66 min
Jul 19, 11:51 PM EDTSevere Thunderstorm WarningGYXMerrimack, Rockingham, Strafford39 min
Jul 20, 12:03 AM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Strafford42 min
Jul 20, 2:04 PM EDTSpecial Weather StatementGYXRockingham26 min
Jul 20, 2:20 PM EDTSevere Thunderstorm WarningGYXCoos55 min
Jul 20, 3:32 PM EDTSpecial Weather StatementGYXCoos28 min

Nearby

Special Weather Statements in Maine, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.